# SDR U2RA201706090009

- Difficulty date: May 2, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 65B03520
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION FOUND LEFT HORIZONTAL STABILIZER LOWER CHORD CRACKED AT APPROXIMATE HTSA BUTT LINE 421 OUTBOARD END. REPAIRED LEFT HORIZONTAL STABILIZER LOWER CHORD IN ACCORDANCE WITH SRM 51-70-12.
